# SDR ASAA0280146

- Difficulty date: April 25, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Part number: 991196213
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K-CHECK, FOUND VERTICAL STABILIZER BULLET FAIRING WEB CHAFED AROUND EDGES WHERE PANEL 6308C TO UPPER TIP BULLET FAIRING IS INSTALLED.  REPLACED WEB PER SRM 51-10-4.  (M)
